RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 237–246 (Mi mz6674)  

This article is cited in 1 scientific paper (total in 1 paper)

Bases formed of successive primitives

Yu. A. Kaz'min

M. V. Lomonosov Moscow State University

Abstract: Necessary and sufficient conditions are found in order for the system of successive primitives
$$ \{F_n(z)=\sum_{k=0}^\infty\frac{a+_{k-n}}{k!}z^k\},\quad n=0,1,2,…, $$
generated by the integer-valued function $F_0(z)=\sum_{k=0}^\infty\frac{a_{k_{zk}}}{k!}$ growth no higher than first order of the normal type $\sigma(F_0(z)\in[1,\sigma]$, to form a quasi-power basis in the class $[1;\sigma]$.

Full text: PDF file (681 kB)

English version:
Mathematical Notes, 1968, 3:3, 153–158

Bibliographic databases:

UDC: 517.5
Received: 30.09.1967

Citation: Yu. A. Kaz'min, “Bases formed of successive primitives”, Mat. Zametki, 3:3 (1968), 237–246; Math. Notes, 3:3 (1968), 153–158

Citation in format AMSBIB
\Bibitem{Kaz68}
\by Yu.~A.~Kaz'min
\paper Bases formed of successive primitives
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 237--246
\mathnet{http://mi.mathnet.ru/mz6674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227409}
\zmath{https://zbmath.org/?q=an:0186.12604|0183.33702}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 153--158
\crossref{https://doi.org/10.1007/BF01387325}


Linking options:
  • http://mi.mathnet.ru/eng/mz6674
  • http://mi.mathnet.ru/eng/mz/v3/i3/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kaz'min, “On a problem of A. O. Gel'fond”, Math. USSR-Sb., 19:4 (1973), 509–530  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020